# SDR MASA2011090963651

- Difficulty date: September 8, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 19,370 hours, 15,288 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RT PACK AUTOFAIL/SMOKE IN CABIN.  R2 ACM.
